# SDR AU981618

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Reims F406
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rib
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DURING INSPECTION, SEVERAL HAIR LINE CRACKS WERE DISCOVERED IN THE CANTED RIB UPPER CAP IN THE CENTER WING CARRY-THROUGH AREA.  THIS IS SECOND AIRCRAFT IN THE FLEET WITH CRACKS - REFER OPERATOR CONTROL NR AU981565.   FOUND IAW RHEIMS SB CAB98-16.
